# SDR 2005FA0000582

- Difficulty date: April 14, 2005
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: DEZPA
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622184
- Aircraft time: 1,389 hours, 1,155 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Cable
- Part number: 89630004
- Condition: Damaged
- Location: Unknown
- Part time: 360 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE DISCONNECTED FROM CABLE PULL HANDLE. PROBABLY BAD CRIMP. SAME PROBLEM ENCOUNTERED ON OTHER AIRCRAFT OF THIS TYPE AND PA-46-310P AS WELL.
